# SDR CA980318056

- Difficulty date: March 4, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: HC251H0177000
- Condition: Cracked
- Location: Cockpit
- Part time: 30,703 hours, 40,078 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WITH OVERHEAD COCKPIT ELECTRICAL PANEL REMOVED FOR SKIN REPAIR, BOTH THE LEFT AND RIGHT AFT SUPPORT MOUNTING BRACKETS FOR THE PANEL WERE FOUND CRACKED. THE LEFT END WAS COMPLETELY CRACKED OFF. THE RIGHT BRACKET HAD SEVERAL CRACKS. IPC REF. 25-10-71-01, FIG. 1, ITEMS 55 AND 60.
